Support group for people who have Erection Problems, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Post created 6 hours 36 min ago
I have been taking tamsulosin 400 daily for several years for enlarged prostrate.
I also take enalapril maleate (20mg) and felodipine (5mg) for hypertension
I have been experiencing ED increasingly for some time and have been overcoming it with Viagra. Recently though the Viagra has been less effective.
I have now stopped taking tamsulosin and haven't taken it for about a month.
I'm finding my libido is increasing and my erections are also getting better.
I'm hoping this will continue. I've discussed ED with my GP and he knows I've stopped taking tamsulosin.
I'm interested if other people have had similar experiences and any comments people may have
Post created 2 days 4 hours ago
I have been taking Cysclosporine for four year and I Have been having erectile disfuntion, now I am finally realized it's may be cause of it.
Post created 1 week 4 hours ago
Any hope in future to become normal sex life
Post created 1 week 21 hours ago
started taking 10mg each night three years ago for nerve pain after a broken neck and fusion surgery. widowed last year. have noticed low libido and now unable to perform sexually. shocked to leard about this side effect of Elavil as I was never advised by doctor.
Post created 1 week 1 day ago
Age 53, gay, 2m/105kg, Hiv+ since 19 years, HepC since 8 months and on Harvoni treatment since 2 months
Post created 1 week 2 days ago
Do your group have any remedy for E/D caused by using warafin.
Post created 1 week 3 days ago
have peripheral neuropathy in feet, get good relief from lyrica 150 mg twice a day. cannot get an erection and have great difficulty or completer failure in having orgasm. Also take other mded, mostly for hypertension and cholesterol
Post created 1 week 5 days ago
- Page 1